# SDR IXXA20251030004

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 69,641 hours, 25,967 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180348
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B LOWER LEADING EDGE WING SKIN IS CORRORED AT RIGHT WING I.B SLAT STA 284
